Free Access
Volume 11, February 2007
Special Issue: "Stochastic analysis and mathematical finance" in honor of Nicole El Karoui's 60th birthday
Page(s) 217 - 235
Published online 19 June 2007
  1. H. Bühlmann, Mathematical Methods in Risk Theory. Springer, New York (1970).
  2. E. Cossette and E. Marceau, The discrete-time risk model with correlated classes of business. Insurance: Mathematics and Economics 26 (2000) 133–149. [CrossRef] [MathSciNet]
  3. S.N. Ethier and D. Khoshnevisan, Bounds on gambler's ruin probabilities in terms of moments. Methodology and Computing in Applied Probability 4 (2002) 55–68. [CrossRef] [MathSciNet]
  4. W. Feller, An Introduction to Probability Theory and its Applications, Vol. 1, 3rd edition John Wiley, New York (1968).
  5. H.U. Gerber and E.S.W. Shiu, On the time value of ruin. North American Actuarial Journal 1 (1998) 48–78.
  6. S. Li, On a class of discrete time renewal risk models. Scandinavian Actuarial Journal 4 (2005a) 241–260. [CrossRef]
  7. S. Li, Distributions of the surplus before ruin, the deficit at ruin and the claim causing ruin in a class of discrete time risk models. Scandinavian Actuarial Journal 4 (2005b) 271–284. [CrossRef]
  8. K.P. Pavlova, Some Aspects of Discrete Ruin Theory. Ph.D. Thesis. University of Waterloo, Canada (2004).
  9. K.P. Pavlova and G.E. Willmot, The discrete stationary renewal risk model and the Gerber-Shiu discounted penalty function. Insurance: Mathematics and Economics 35 (2004) 267–277. [CrossRef] [MathSciNet]
  10. K.P. Pavlova, G.E. Willmot and J. Cai, Preservation under convolution and mixing of some discrete reliability classes. Insurance: Mathematics and Economics 38 (2006) 391–405. [CrossRef] [MathSciNet]
  11. P. Picard and C. Lefèvre, The moments of ruin time in the classical risk model with discrete claim size distribution. Insurance: Mathematics and Economics 23 (1998) 157–172. [CrossRef] [MathSciNet]
  12. P. Picard and C. Lefèvre, The probability of ruin in finite time with discrete claim size distribution. Scandinavian Actuarial Journal 1 (1997) 58–69.
  13. S. Resnick, Adventures in Stochastic Processes. Birkäuser, Boston (1992).
  14. S. Ross, Stochastic Processes. 2nd edition, John Wiley, New York (1996).
  15. M. Shaked and J. Shanthikumar, Stochastic Orders and their Applications. Academic Press, San Diego, CA (1994).
  16. G.E. Willmot, On higher-order properties of compound geometric distributions, J. Appl. Probab. 39 (2002a) 324–340.
  17. G.E. Willmot, Compound geometric residual lifetime distributions and the deficit at ruin. Insurance: Mathematics and Economics 30 (2002b) 421–438. [CrossRef] [MathSciNet]
  18. G.E. Willmot, J. Cai, Aging and other distributional properties of discrete compound geometric distributions. Insurance: Mathematics and Economics 28 (2001) 361–379. [CrossRef] [MathSciNet]
  19. G.E. Willmot, J. Cai and X.S. Lin, Lundberg inequalities for renewal equations. Adv. Appl. Probab. 33 (2001) 674–689. [CrossRef]
  20. G.E. Willmot, S. Drekic and J. Cai, Equilibrium compound distributions and stop-loss moments. Scandinavian Actuarial Journal 1 (2005) 6–24. [CrossRef]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.